# SDR SWIA201231605

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 25,325 hours, 21,210 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING THE GEAR-UP RECEIVED GEAR DISAGEE WARNING, NOSE DOOR OPEN WARNING, STEERING INOP CAUTION, AND WOW INPUT CAUTION.  (FLT 6516)  REPLACED DAMAGED UPPER AND LOWER TORQUE LINKS AND LOWER TORQUE LINK SPRING.
